Search the Community
Showing results for tags 'risperidonesexual dysfunction'.
Hi, I was hospitalized after a bipolar episode and given a mood stablizer and olanzapine(Zyprexa) for the 3 weeks I stayed there. After being released, I was switched to risperidone for 3 or so months, I experienced extreme sexual dysfunction while on it that has not gone away since I discontinued it two months ago. I have erectile dysfunction to the point of not being able to get a semi erection for more than a few seconds before it becomes flaccid again, if I do orgasm then it's weak and premature. I thought that these effects were only for the duration of taking the medicine, I didn't expect them to continue 2 months after discontinuing it, I checked my testosterone and it's low which might explain the low libido. Please help me, I feel like I've been castrated because of this medicine, it's been driving me to the point of being suicidal and making me more depressed. I just want to live a normal life again and feel pleasure as I once did before. I've only found other stories of people who haven't recovered from this which scares me. Thanks